# SDR ABXA20200803218

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,864 hours, 43,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T4500313
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAKE-OFF AFTER GEAR RETRACTION LOST C HYD PRESS.  AICRAFT LANDED AND WAS GROUNDED.  HYDRAILIC LINE IN WHEEL WELL WAS FOUND CRACKED.  LINE WAS REPLACED AND AIRCRAFT WAS PUT BACK IN SERVICE.
